# SDR CKSA98664

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382711
- Condition: Corroded
- Location: Bs 2258
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ZONE 200 AFT MAIN DECK, STATION 2258 WL 199 LBL 33, THE INBD FLANGE OF 65B38271-1 SEAT TRACK HAS 1 SQAURE AREA OF LEVEL 2 EXFOLIATED CORROSION.  REPAIRED IAW 747 SRM 53-10-05 ALT 1 DETAIL 1 AND ASA CKF-AMD-121.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR C53-210-07-01, CPCP TASK CARD NR C53-210-07-01.
